Formal geometry and combinatorics of the Maurer-Cartan equation

Chuang, Joseph and Lazarev, Andrey (2013) Formal geometry and combinatorics of the Maurer-Cartan equation. Letters in Mathematical Physics, 103 (1). 79–112. ISSN 0377-9017

Full text not available from this repository.


We give a general treatment of the Maurer–Cartan equation in homotopy algebras and describe the operads and formal differential geometric objects governing the corresponding algebraic structures. We show that the notion of Maurer–Cartan twisting is encoded in certain automorphisms of these universal objects.

Item Type: Journal Article
Journal or Publication Title: Letters in Mathematical Physics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 59758
Deposited By: ep_importer_pure
Deposited On: 31 Oct 2012 11:10
Refereed?: Yes
Published?: Published
Last Modified: 19 Feb 2020 08:10

Actions (login required)

View Item View Item